Home / Faculty / Dimabayao, Jerome
Dimabayao, Jerome
Associate Professor
Research Interests
Number theory
-
Education
-
Doctor of Philosophy in Mathematics (2015)
Kyushu University
Dissertation: On the cohomological coprimality of Galois representations
Adviser: Prof. Yuichiro Taguchi
-
Master of Science in Mathematics (2010)
University of the Philippines Diliman
Thesis: On Selmer and Tate-Shafarevich groups of the elliptic curves and
Adviser: Prof. Fidel R. Nemenzo
-
Bachelor of Science in Mathematics (2005), Cum Laude
University of the Philippines Baguio
-
Publications
Publications:
- A variant of the congruent number problem (with S. Purkait) Kyushu J, Math., 78(2), 413-432 (2024).
- Density results for the parity of (4k, k)-singular overpartitions (with V. M. Aricheta and H. J. Shi) Journal of Number Theory, 262, 354-370 (2024).
- Concordant pairs in ratios with rank at least two and the distribution of -congruent numbers. Proc. Japan Acad. Ser. A. Math. Sci., 98(4), 25-27 (2022).
- Jeśmanovicz’ conjecture for polynomials. Periodica Mathematica Hungarica. 82, 29-38 (2021).
- The torsion subgroup of the elliptic curve over the maximal abelian extension of . Funct. Approx. Comment. Math. 63(2): 137-149 (2020).
- The torsion subgroup of a family of elliptic curves over the maximal abelian extension of . Czech. Math. J. 70, 979-995 (2020).
- A family of elliptic curves with rank at least 2 derived from Brahmagupta’s formula (with R.M. Corpuz) Matimyás Matematika, 42(2), 11-20 (2019).
- On the monoid of monic binary quadratic forms (with V. Ponomarenko and O.J.Q. Tigas). Miskolc Math. Notes, 20(2), 863-871 (2019).
- On the cohomological coprimality of Galois representations associated with elliptic curves. Proc. Japan Acad. Ser. A. Math. Sci., 91(10), 141-146 (2015).
- On the vanishing of cohomologies of -adic Galois representations associated with elliptic curves, Kyushu J, Math., 69(2), 367-386 (2015).
- On Tate-Shafarevich groups of families of elliptic curves (with F. R. Nemenzo), Notes on Number Theory and Discrete Math., 18(2), 42-55 (2012).
Proceedings:
- A report on the cohomological coprimality of Galois representaions, In: RIMS Kokyuroku Bessatsu B64: Algebraic Number Theory and Related Topics 2014, eds. T. Tsuji, H. Takahashi, and Y. Hoshi, Research Institute for Mathematical Sciences, Kyoto University (2017), 79-84.
- On cohomologies of some ordinary -adic Galois representations, In: Proceedings of the 9th Fukuoka Symposium on Number Theory, Ritsumeikan Asia Pacific University, Beppu, Japan, 2-4 September 2014.
- On the vanishing of cohomologies of -adic Galois representations associated with elliptic curves, In: Proceedings of the 8th Fukuoka Symposium on Number Theory, Kyushu University, Fukuoka, Japan, 8-10 August 2013.
Preprints (available upon request):
- On moduli for which the Fibonacci sequence contains a reduced residue system (with J. Cadeliña)
- The torsion subgroup of rational elliptic curves with complex multiplication over Galois extensions.
- Irrational variants of the congruent number problem